Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 44, NWS Austin/San Antonio, TX

June 9, 2010Bexar County, Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 9, 2010, 4:08 AM CDT for Bexar County, Comal County, Guadalupe County, Texas. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2010, 4:08 AM CDT (09:08 UTC)
Expired
Jun 9, 2010, 8:00 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 20 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:15 AM CDTFLASH FLOODNew Braunfels, TXTHE FOLLOWING ROADS IN COMAL COUNTY ARE CLOSED DUE TO HIGH WATER...HUECO SPRINGS ROAD...KRUEGER CANYON ROAD AND HERBELIN ROAD.
Jun 9, 7:30 AM CDTFLASH FLOOD4 N Cibolo, TXAT 730 ONE FOOT OF WATER FLOWING OVER THE ROAD AT THE BOTTOM OF COVERS COVE IN THE NORTHCLIFFE SCENIC HILLS SUBDIVISION
Jun 9, 7:34 AM CDTFLASH FLOOD5 W New Braunfels, TX4 INCHES OF RAIN IN THE LAST 6 HOURS. LOW WATER CROSSINGS ON FM 1863 ARE FLOODED. STAFF GAUGE ON THE DRY COMAL CREEK IS AT 5 FT.
Jun 9, 7:50 AM CDTFLASH FLOOD1 Sse New Braunfels, TXTHUNDERSTORMS PRODUCED HEAVY RAIN WHICH CAUSED FLOODING AND THE EVACUATION OF THE RV PARK ALONG THE GUADALUPE RIVER AT I35.
Jun 9, 7:55 AM CDTFLASH FLOODNew Braunfels, TXWATER ONE AND A HALF FEET DEEP RUNNING SWIFTLY ALONG THE FRONTAGE ROAD IN FRONT OF THE COURTYARD MARRIOTT NEAR IH35 AND SH46. VEHICLES BARELY NEGOTIATING THE WATER HAZARD.
Jun 9, 7:56 AM CDTHEAVY RAIN 103 Sse Smithson Valley, TX10 INCHES IN THE LAST 8 HOURS...STILL RAINING WITH PLENTY OF LIGHTNING AND SOME WIND.
Jun 9, 8:00 AM CDTHEAVY RAIN 6.163 Wsw New Braunfels, TX6.16 INCHES TOTAL FOR THE DAY... WITH 5.15 INCHES IN THE LAST 4.5 HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.1 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2010-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2010-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1547 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
1.6
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WGUS54 KEWX 090908
FFWEWX
TXC029-091-187-091300-
/O.NEW.KEWX.FF.W.0044.100609T0908Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 AM CDT WED JUN 9 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BEXAR COUNTY...
  COMAL COUNTY...
  WESTERN GUADALUPE COUNTY...

* UNTIL 800 AM CDT.

* AT 405 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A 
DEVELOPING AREA OF THUNDERSTORMS ACROSS NORTHEAST BEXAR COUNTY 
EXTENDING INTO SOUTHERN COMAL COUNTY. MOVEMENT WAS TO THE NORTHWEST 
AT 15 MPH. DOPPLER RADAR ESTIMATES UP TO 3 AND A HALF INCH PER HOUR 
RAINFALL RATES OVER SOUTHERN COMAL COUNTY WEST OF NEW BRAUNFELS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINDCREST...UNIVERSAL CITY...TIMBERWOOD PARK...SCHERTZ...LIVE
  OAK...HOLLYWOOD PARK...HILL COUNTRY VILLA...SELMA...MCQUEENEY...
  MARION...CIBOLO...SPRING BRANCH...NEW BRAUNFELS...GARDEN RIDGE...
  FISCHER...CANYON LAKE DAM AND BULVERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
      2943 9853 2986 9851 3002 9830

$$
4 follow-up statements
139 
WGUS74 KEWX 091016
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
516 AM CDT WED JUN 9 2010

TXC029-091-187-091300-
/O.CON.KEWX.FF.W.0044.000000T0000Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-BEXAR TX-
516 AM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN BEXAR...WESTERN GUADALUPE AND COMAL COUNTIES...

AT 512 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS
LOCATED 7 MILES SOUTH OF CANYON LAKE DAM...MOVING NORTH AT 5 MPH.

VERY HEAVY RAINFALL TOTALS OVER 6 INCHES HAS BEEN REPORTED OVERNIGHT 
OVER AREAS JUST WEST OF NEW BRAUNFELS. MUCH OF THIS RAIN WILL EMPTY 
INTO THE DRY COMAL CREEK...THE COMAL RIVER...AND THE GUADALUPE 
RIVER...PRODUCING RAPID RISES IN EACH OF THESE STREAMS. MANY ROADS 
NEAR THESE STREAM BASINS ARE ALREADY OR WILL SOON BECOME IMPASSABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
      2943 9853 2986 9851 3002 9830

$$
300 
WGUS74 KEWX 091115
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 AM CDT WED JUN 9 2010

TXC029-091-187-091300-
/O.CON.KEWX.FF.W.0044.000000T0000Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-BEXAR TX-
615 AM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN BEXAR...WESTERN GUADALUPE AND COMAL COUNTIES...

AT 612 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS 
LOCATED NEAR NEW BRAUNFELS...MOVING EAST AT 10 MPH. RAINFALL RATES 
OF UP TO 2.5 INCHES PER HOUR CAN BE EXPECTED.

OTHER LOCATIONS IN THE WARNING AREA INCLUDE ST. HEDWIG...MARION AND
MCQUEENEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
      2943 9853 2986 9851 3002 9830

$$
728 
WGUS74 KEWX 091124
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 AM CDT WED JUN 9 2010

TXC029-091-187-091300-
/O.CON.KEWX.FF.W.0044.000000T0000Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-BEXAR TX-
624 AM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN BEXAR...WESTERN GUADALUPE AND COMAL COUNTIES...

AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS 
LOCATED NEAR NEW BRAUNFELS...MOVING SOUTHEAST AT 10 MPH. RAINFALL 
RATES OF UP TO 3 INCHES PER HOUR CAN BE EXPECTED. THIS WILL CAUSE 
MAJOR FLOODING IN THE CITY OF NEW BRAUNFELS AS STREAMS ARE ALREADY 
RUNNING OUT OF BANKS FROM EARLIER HEAVY RAINS. 

OTHER LOCATIONS IN THE WARNING AREA INCLUDE CIBOLO...MARION...ST.
HEDWIG AND MCQUEENEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
      2943 9853 2986 9851 3002 9830

$$
082 
WGUS74 KEWX 091204
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT WED JUN 9 2010

TXC029-091-187-091300-
/O.CON.KEWX.FF.W.0044.000000T0000Z-100609T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-GUADALUPE TX-BEXAR TX-
704 AM CDT WED JUN 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
NORTHEASTERN BEXAR...WESTERN GUADALUPE AND COMAL COUNTIES...

AT 701 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS 
LOCATED NEAR NEW BRAUNFELS...WAS NEARLY STATIONARY. RAINFALL RATES 
HAVE INCREASED TO NEAR 4 INCHES PER HOUR. THIS WILL CAUSE MAJOR 
FLOODING IN THE CITY OF NEW BRAUNFELS AS STREAMS ARE ALREADY RUNNING 
OUT OF BANKS OR IN FLOOD FROM EARLIER HEAVY RAINS. 

OTHER LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...UNIVERSAL
CITY...TIMBERWOOD PARK...TERRELL HILLS...ST. HEDWIG...SCHERTZ...SAN
ANTONIO...OLMOS PARK...LIVE OAK...KIRBY...HOLLYWOOD PARK...HILL
COUNTRY VILLA...ALAMO HEIGHTS...SELMA...MCQUEENEY...MARION...
CIBOLO...GARDEN RIDGE AND BULVERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2991 9815 2970 9797 2947 9812 2942 9817
      2943 9853 2986 9851 3002 9830

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:08 AM CDT, 1 hour earlier.

Area forecast discussion, Jun 9, 3:08 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
308 AM CDT WED JUN 9 2010

.DISCUSSION...
MCV CORE RAIN EVENT ONGOING ATTM ALONG THE I-35 CORRIDOR BETWEEN SAN
ANTONIO AND AUSTIN. RAINFALL RATES ARE ESTIMATED AT 1 TO 2 INCHES
AN HOUR WITHIN THE SLOW MOVING RAIN BANDS. EXTREME WESTERN WILSON
COUNTY HAS RECEIVED THE MOST RAINFALL OVERNIGHT...ESTIMATED AT 8 TO
10 INCHES. THE MCV WILL DRIFT SLOWLY ENE THIS MORNING AND WILL PRODUCE
COPIOUS AMOUNTS OF RAINFALL. THE BLENDED TOTAL PRECIP WATER GRAPHIC
IS DEPICTING PWS GREATER THAN 2 INCHES ACROSS OUR CWFA. THIS IS
AROUND 150 PERCENT ABOVE NORMAL. THUS THE HEAVY RAIN EVENT IS
EXPECTED TO CONTINUE TODAY AND WE WILL NOT CHANGE THE CONFIGURATION
OF THE FLASH FLOOD WATCH. EVEN THOUGH THE MCV WILL TRACK ENE THIS
MORNING...THE PARENT UPPER LEVEL LOW WILL LINGER ACROSS OUR REGION
TODAY INTO THIS EVENING. THE CONVECTION WILL EXPAND IN AREAL
COVERAGE THIS AFTERNOON WITH THE ADVENT OF DAYTIME HEATING. RAIN
CHANCES WILL LINGER INTO THURSDAY ACROSS THE EASTERN HALF OF OUR
CWFA AS THE UPPER LEVEL LOW SLOWLY LIFTS OUT TO THE NORTHEAST
TOWARDS THE ARKLATEX.

THE SUBTROPICAL RIDGE WILL BEGIN TO BUILD ACROSS THE EASTERN GULF
AND WILL EXTEND WESTWARD INTO SOUTH CENTRAL TEXAS OVER THE WEEKEND.
THIS UPPER LEVEL PATTERN WILL LIMIT RAIN CHANCES TO OUR EASTERN
COUNTIES...ASSOCIATED WITH THE SEA-BREEZE. AFTERNOON TEMPS WILL BE
BACK INTO THE LOWER TO MID 90S OVER THE WEEKEND AND THESE ABOVE
NORMAL TEMPERATURES WILL CONTINUE INTO THE MIDDLE OF NEXT WEEK.

FCST A BLEND OF THE GFS AND ECMWF.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              85  77  90  77  94 /  70  50  30  10  10
AUSTIN BERGSTROM INTL AIRPORT  84  75  90  75  93 /  80  50  30  10  10
NEW BRAUNFELS MUNI AIRPORT     86  76  91  76  93 /  70  40  20  10  10
BURNET MUNI AIRPORT            84  74  90  75  92 /  70  50  30  10  10
DEL RIO INTL AIRPORT           93  77  95  75  94 /  10  10  -   10  10
GEORGETOWN MUNI AIRPORT        84  76  90  76  92 /  70  50  30  10  10
HONDO MUNI AIRPORT             88  75  93  75  93 /  50  20  10  10  10
SAN MARCOS MUNI AIRPORT        85  76  91  76  93 /  70  40  30  10  10
LA GRANGE - FAYETTE REGIONAL   84  77  89  77  92 /  80  30  40  10  20
SAN ANTONIO INTL AIRPORT       87  77  91  77  93 /  60  30  20  10  10
STINSON MUNI AIRPORT           87  77  92  77  93 /  50  30  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH 6 PM THIS AFTERNOON FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON.

&&

13/02
Hazardous weather outlook, Jun 8, 11:52 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 PM CDT TUE JUN 8 2010

TXZ172-173-189>194-205>209-220>225-100500-
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
1152 PM CDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECT TONIGHT. THE
GREATEST THREAT OF LOCALLY HEAVY RAINFALL WILL OCCUR THROUGHOUT
THE NIGHT. STORM TOTALS OF 1 TO 2 INCHES ARE EXPECTED...WITH ISOLATED
AMOUNTS OF 3 TO 5 INCHES POSSIBLE. A FLASH FLOOD WATCH HAS BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
THROUGHOUT THE DAY AND INTO THE EVENING ON WEDNESDAY. THE GREATEST THREAT
OF LOCALLY HEAVY RAINFALL WILL OCCUR THIS AFTERNOON THROUGH
TONIGHT. STORM TOTALS OF 1 TO 2 INCHES ARE EXPECTED...WITH
ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THEREFORE...A FLASH
FLOOD WATCH HAS BEEN ISSUED THROUGH 6 PM WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171-183>188-202>204-217>219-228-100500-
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
1152 PM CDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
TONIGHT. HOWEVER...NO ORGANIZED SEVERE WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE SLOWLY
NORTHEAST ACROSS SOUTH CENTRAL TEXAS THROUGH WEDNESDAY. ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH
WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 8, 11:11 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      10 NE PLEASANTON        29.07N  98.37W
06/08/2010                   ATASCOSA           TX   LAW ENFORCEMENT

            COUNTY RD 536 CLOSED FROM I37 TO THE WILSON CO LINE...
            FM 1784 CLOSED NORTH OF VERDE ADDITIONAL RAODS CLOSED IN
            THE NORTHEAST CORNER OF THE CO.

&&

EVENT NUMBER EWX1000378

JPB
Local storm report, Jun 8, 11:20 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1120 PM CDT TUE JUN 08 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     FLASH FLOOD      2 N TERRELL HILLS       29.51N  98.45W
06/08/2010                   BEXAR              TX   LAW ENFORCEMENT

            OAK GLEN DR AND CAVE LN CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1000379

JPB
Local storm report, Jun 9, 2:22 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      6 SE ELMENDORF          29.19N  98.28W
06/09/2010                   WILSON             TX   FIRE DEPT/RESCUE

            MULTIPLE HOMES BEING EVACUATED FROM FLASH FLOODING.

&&

EVENT NUMBER EWX1000380

MAB
Local storm report, Jun 9, 3:50 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 AM CDT WED JUN 09 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      6 NNE LEMING            29.14N  98.44W
06/09/2010                   BEXAR              TX   EMERGENCY MNGR

            EARTHEN DAM COLLAPSED NEAR THE INTERSECTION OF
            CAMPBELLTON ROAD AND HARDY ROAD. SEVERAL RESIDENCES WERE
            BEING EVACUATED.

&&

EVENT NUMBER EWX1000381

MAB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:21 PM CDTAreal Flood AdvisoryEWXAtascosa, Wilson2 hr
Jun 8, 9:47 PM CDTFlash Flood WarningEWXAtascosa, Wilson3 hr
Jun 8, 10:10 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe110 min
Jun 8, 10:51 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe4 hr
Jun 9, 12:47 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Guadalupe, Wilson3 hr
Jun 9, 1:57 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Jun 9, 2:47 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays, Travis4 hr
Jun 9, 3:21 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Jun 9, 3:28 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Jun 9, 3:44 AM CDTFlash Flood WarningEWXTravis, Williamson4 hr
Jun 9, 4:33 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson117 min
Jun 9, 5:57 AM CDTFlash Flood WarningEWXBastrop, Lee3 hr
Jun 9, 6:49 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Jun 9, 6:59 AM CDTHydrologic WarningEWXComal, Gonzales, Guadalupe8 hr
Jun 9, 7:01 AM CDTAreal Flood AdvisoryEWXLee119 min
Jun 9, 7:55 AM CDTFlash Flood WarningEWXComal, Guadalupe, Hays4 hr
Jun 9, 8:29 AM CDTRiver Flood WarningEWXComal, Guadalupe13 hr
Jun 9, 8:29 AM CDTRiver Flood WarningEWXComal, Guadalupe13 hr
Jun 9, 8:29 AM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe61 min
Jun 9, 9:01 AM CDTRiver Flood WarningEWXGuadalupe13 hr
Jun 9, 9:18 AM CDTAreal Flood AdvisoryEWXBastrop, Lee2 hr
Jun 9, 9:21 AM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca54 min
Jun 9, 9:40 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca110 min
Jun 9, 10:13 AM CDTRiver Flood WarningEWXCaldwell, Gonzales34 hr
Jun 9, 10:13 AM CDTRiver Flood WarningEWXGonzales58 hr
Jun 9, 10:14 AM CDTSevere Thunderstorm WarningEWXFayette61 min
Jun 9, 10:22 AM CDTAreal Flood AdvisoryEWXFayette2 hr
Jun 9, 1:13 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette107 min
Jun 9, 2:48 PM CDTAreal Flood AdvisoryEWXLlano2 hr
Jun 9, 3:42 PM CDTAreal Flood AdvisoryEWXGillespie, Llano108 min
Jun 9, 4:07 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano53 min
Jun 9, 4:13 PM CDTRiver Flood WarningEWXDeWitt3 days
Jun 9, 4:43 PM CDTSevere Thunderstorm WarningEWXGillespie47 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.